# SDR 97ZZZM148

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 398 - TCB-MIA - LANDING GEAR WILL NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR MOTOR RELAY AND HANDLE ASSEMBLY. OPERATIONAL CHECK SATISFACTORY.  (M)
